# SDR EGRA9523

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N116MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7095
- System (JASC): 2822 · Fuel Boost Pump
- Part: Booster Pump
- Part number: 1176415103
- Condition: Inoperative
- Location: Fuel Sys
- Part time: 544 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL BOOST PUMP INOPERATIVE. REPLACED FUEL BOOST PUMP.
